# SDR DXTA2009110403845

- Difficulty date: November 3, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N863QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258463
- Aircraft time: 7,524 hours, 5,356 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 258KT1129
- Part serial: CAV109H508
- Condition: Damaged
- Location: Horizontal Stab
- Part time: 7,224 hours, 5,356 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT 200 KTS, THE AIRCRAFT HAD A BIRD STRIKE. THE BIRD WAS OBSERVED TO PASS ABOVE AND LEFT OF THE FUSELAGE, AND IMPACT WAS FELT AND HEARD BY THE CREW. LT HORIZONTAL TAIL SURFACE HAS EVIDENCE OF BIRD IMPACT. ENGINE INLETS AND FAN BLADES LOOK NORMAL.  VERIFIED BIRD STRIKE DAMAGE TO LT/OTBD AND INBD TO MOST OTBD L/E HORIZONTAL STABILIZER DISTRIBUTOR PANELS.  REMOVED LT/OTBD PANEL AND INSTALLED A NEW PANEL. REMOVED LT MOST OTBD PANEL  AND NEW PANEL.  PERFORMED ANTI-ICING SYS OPS. CHECK SYS OPS. CHKS NORMAL. ALL WORK PERFORMED IAW 30-10-72 AND 30-10-00.
